# SDR 9720039101

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Inoperative
- Location: Cockpit
- Part time: 39,355 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, MASTER AND PRESSURE WARNING LIGHTS ILLUMINATED WHILE PASSING THROUGH 17,500 FEET.  COMPLETED COCKPIT OPERATING PROCEDURES AND GAINED CONTROL OF CABIN AT 4,000 FEET.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED OUTFLOW VALVES AND REPLACED CABIN PRESSURE CONTROLLER.  AIRCRAFT WAS PRESSURIZED ON GROUND, OPERATIONAL CHECK OK.
